Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: another topamax question

Posted by KellyMSE on February 14, 2004, at 16:15:58

In reply to Re: another topamax question KellyMSE, posted by sarahsundae on February 13, 2004, at 12:26:58

> I started last Friday at 25mg and will up it to 50mg tomorrow per MD orders. I noticed a lot of dry mouth the first week, no hair loss, a little acne, and I was groggy the first few days. That is it so far.

Thank you. I need to be more patient, which is difficult with the nightmares. I seem to be more sleepy, am very thirsty and get bad heacaches if I don't drink A LOT. Everything else could be what I would usually be dealing with anyway. Why did you get this one prescribed? Are you also difficult to treat?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KellyMSE thread:311350
URL: http://www.dr-bob.org/babble/20040210/msgs/313313.html